# SDR ZW0A0209902

- Difficulty date: September 23, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 46,490 hours, 23,624 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT DORSAL ATTACH ANGLE HAD A .25 INCH CRACK IN VERTICAL LEG.  REPLACED LT DORSAL FIN ANGLE PER MO72R22.
